You are here

Tengely Szabolcs

Name: Tengely Szabolcs
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
50
Publications in DEA:
50
OA:
19
Date range:
2000-2022
2022
  1. Tengely, S., Ulas, M.: Diophantine problems related to cyclic cubic and quartic fields.
    J. Number Theory. 240 656-684, 2022.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Hashim, H., Tengely, S.: Lucas sequences and repdigits.
    Math. Bohem. 147 (3), 301-318, 2022.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  3. Hashim, H., Szalay, L., Tengely, S.: Markoff-Rosenberger triples and generalized Lucas sequences.
    Period. Math. Hung. 85 (1), 188-202, 2022.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2021
  1. Hashim, H., Molnár, A., Tengely, S.: Cryptanalysis of ITRU.
    Rad HAZU Mat. Znan. 25 (546), 181-193, 2021.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  2. Tengely, S., Ulas, M.: Equal values of certain partition functions via Diophantine equations.
    Res. number theory. 7 (4), 1-21, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
  3. Hajdu, L., Tengely, S.: Powers in arithmetic progressions.
    Ramanujan J. 55 (3), 965-986, 2021.
    Journal metrics:
    Q2 Algebra and Number Theory
2020
  1. Tengely, S.: Markoff-Rosenberger triples with Fibonacci components.
    Glasnik Mat. 55 (1), 29-36, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Tengely, S., Ulas, M., Zygado, J.: On a Diophantine equation of Erdős and Graham.
    J. Number Theory. 217 445-459, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
  3. Gallegos, -., Katsipis, N., Tengely, S., Ulas, M.: On the Diophantine equation ( n k ) = ( m l ) + d.
    J. Number Theory. 208 418-440, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
  4. Hashim, H., Tengely, S.: Solutions of a generalized Markoff equation in Fibonacci numbers.
    Math. Slovaca. 70 (5), 1069-1078, 2020.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  5. Tengely, S., Ulas, M.: The Diophantine equation Fn = P(x).
    Int. J. Number Theory. 16 (9), 2095-2111, 2020.
    Journal metrics:
    Q2 Algebra and Number Theory
2019
  1. Tengely, S., Ulas, M.: Power values of sums of certain products of consecutive integers and related results.
    J. Number Theory. 197 341-360, 2019.
    Journal metrics:
    Q1 Algebra and Number Theory
2018
  1. Tengely, S.: Composite rational functions and arithmetic progressions.
    Publ. Math. Debr. 92 (1-2), 115-132, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S.: Integral points and arithmetic progressions on Huff curves.
    Publ. Math. Debr. 92 (3-4), 441-452, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Tengely, S., Ulas, M.: On a problem of Pethő.
    J. Symb. Comput. 89 216-226, 2018.
    Journal metrics:
    Q3 Algebra and Number Theory
    Q3 Computational Mathematics
  4. Hashim, H., Tengely, S.: Representations of reciprocals of Lucas sequences.
    Miskolc Math. Notes. 19 (2), 865-872, 2018.
    Journal metrics:
    Q4 Algebra and Number Theory
    Q3 Analysis
    Q3 Control and Optimization
    Q4 Discrete Mathematics and Combinatorics
    Q3 Numerical Analysis
2016
  1. Bérczes, A., Dujella, A., Hajdu, L., Tengely, S.: Finiteness results for F-Diophantine sets.
    Monatsh. Math. 180 (3), 469-484, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S.: On a problem of Erdős and Graham.
    Period. Math. Hung. 72 (1), 23-28, 2016.
    Journal metrics:
    Q4 Mathematics (miscellaneous)
  3. Tengely, S., Ulas, M.: On products of disjoint blocks of arithmetic progressions and related equations.
    J. Number Theory. 165 67-83, 2016.
    Journal metrics:
    Q1 Algebra and Number Theory
  4. Hajdu, L., Laishram, S., Tengely, S.: Power values of sums of products of consecutive integers.
    Acta Arith. 172 333-349, 2016.
    Journal metrics:
    Q2 Algebra and Number Theory
2015
  1. Tengely, S.: On the Lucas sequence equation 1/Un=Sigma k=1(infinity) Uk-1/xk.
    Period. Math. Hung. 71 (2), 236-242, 2015.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Tengely, S., Varga, N.: Rational function variant of a problem of Erdős and Graham.
    Glas. Mat. 50 (1), 65-76, 2015.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2014
  1. Hajdu, L., Pintér, Á., Tengely, S., Varga, N.: Equal values of figurate numbers.
    J. Number Theory. 137 130-141, 2014.
    Journal metrics:
    Q1 Algebra and Number Theory
  2. Tengely, S., Varga, N.: On a generalization of a problem of Erdős and Graham.
    Publ. Math.-Debr. 84 (3-4), 475-482, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
Show all
updated: 2024-07-14, 01:27

SCImago quartiles of
scientific journal articles

Number of scientific articles: 43
Q1 3 (7%)
Q2 23 (53.5%)
Q3 11 (25.6%)
Q4 4 (9.3%)
N/A 2 (4.7%)
-
OK

SCImago subject areas and categories

Mathematics (41)
Algebra and Number Theory (20)
Mathematics (miscellaneous) (20)
Analysis (2)
Discrete Mathematics and Combinatorics (2)
Applied Mathematics (1)
Computational Mathematics (1)
Control and Optimization (1)
Numerical Analysis (1)
Computer Science (1)
Computer Science (miscellaneous) (1)

Genre chart

Year chart

Language chart